# SDR FDEA201812153507

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 51,644 hours, 17,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER EXTENDING THE LANDING GEAR, THE NOSE GEAR INDICATED UNLOCKED ON SYSTEM 1 AND 2. AFTER ABOUT 3 MINUTES, SHOWED LOCKED ON SYSTEM 1 AND 2.
